# SDR DHL2001705525

- Difficulty date: April 19, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC150545585
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD LAVATORY HAS CORROSION UNDER CENTER ANGLE AT FS 340 RBL 40.REMOVED DAMAGED SECTION AND INSTALLED REPAIR.
